Show simple item record

dc.contributor.authorKagan, David
dc.contributor.authorYoung, Charles A. S.
dc.date.accessioned2013-04-16T10:39:32Z
dc.date.available2013-04-16T10:39:32Z
dc.date.issued2007-08-28
dc.identifier.citationKagan , D & Young , C A S 2007 , ' Multiplicity in Supersymmetric Spin Chains ' , Nuclear Physics B , vol. 801 , no. 3 , pp. 207-219 . https://doi.org/10.1016/j.nuclphysb.2008.02.007
dc.identifier.issn0550-3213
dc.identifier.otherPURE: 776561
dc.identifier.otherPURE UUID: a06793a5-3072-4b58-83ef-e988acc684f2
dc.identifier.otherArXiv: http://arxiv.org/abs/0708.3687v3
dc.identifier.otherORCID: /0000-0002-7490-1122/work/55503498
dc.identifier.urihttp://hdl.handle.net/2299/10436
dc.description.abstractWe discuss a simple procedure for obtaining new integrable spin chains from old by replacing each single state of the original model by some collection of states. This works whenever the Lax matrix of the chain has a certain form. The simplest example is the su(n) XX model. We apply the techniques of the nested algebraic Bethe ansatz to solve such systems, in the bosonic and supersymmetric casesen
dc.language.isoeng
dc.relation.ispartofNuclear Physics B
dc.rightsOpen
dc.subjectmath-ph
dc.subjectmath.MP
dc.titleMultiplicity in Supersymmetric Spin Chainsen
dc.contributor.institutionSchool of Physics, Astronomy and Mathematics
dc.contributor.institutionScience & Technology Research Institute
dc.description.statusPeer reviewed
dc.relation.schoolSchool of Physics, Astronomy and Mathematics
dc.description.versiontypeSubmitted Version
dcterms.dateAccepted2007-08-28
rioxxterms.versionSMUR
rioxxterms.versionofrecordhttps://doi.org/10.1016/j.nuclphysb.2008.02.007
rioxxterms.typeJournal Article/Review
herts.preservation.rarelyaccessedtrue
herts.rights.accesstypeOpen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record